MathSciNet Relay Station
MathSciNet bibliographic data
MR1075210 65M55 (60H15 93E11)
Bensoussan, A.; Glowinski, R.; Răşcanu, A. Approximation of the Zakai equation by the splitting up method. SIAM J. Control Optim. 28 (1990), no. 6, 1420–1431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement